# SDR SWAA2021122053486

- Difficulty date: December 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737
- Aircraft serial: 27848
- Aircraft time: 79,102 hours, 47,257 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT WING-TO-BODY FAIRING PANEL 194E HAS ELONGATED FASTENER HOLES. ; / [01] TRIMMED; DRILLED; AND PAINTED NEW PNL; [02] REMOVED & REPLACED PANEL PER AMM 53-51-21
